Extremal metrics on blowups along submanifolds

Reza Seyyedali, Gábor Székelyhidi

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We give conditions under which the blowup of an extremal Kähler manifold along a submanifold of codimension greater than two admits an extremal metric. This generalizes work of Arezzo-Pacard-Singer, who considered blowups in points.

Original languageEnglish (US)
Pages (from-to)171-192
Number of pages22
JournalJournal of Differential Geometry
Issue number1
StatePublished - 2020

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Extremal metrics on blowups along submanifolds'. Together they form a unique fingerprint.

Cite this